MAUDE Adverse Event Report: CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC

CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC
Model Number 168210
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign matter was mixed in the individual packaging.The product was not used.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
(b)(6).(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W0250 - KALTOSTAT
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13087112
Report Number1000317571-2021-00248
Device Sequence Number5319881
Product Code NAC
UDI-Device Identifier00768455122783
UDI-Public00768455122783
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2023
Device Model Number168210
Device Lot Number0G00233
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown